# SDR 07FDEA00930

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Chafed
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OLD CHAFING MARK ON PAX DOOR NR 1 RT AT LOCKING CONTROL SHAFT.  REPAIR WAS PERFORMED BY BLEND OUT IAW LHT SDR.
